MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on july 26 a field engineer examined a selenia dimension and found that the vta bolts were loose and needed to be replaced.No patient injury was reported.
 
Additional Manufacturer Narrative
Selenia dimensions: loose vertical travel assembly (vta) bolts on (b)(6) 2024 it was reported that the vta bolts were found loose and needed replacement.The field engineer (fe) was dispatched to the customer site and replaced the vta bolts to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta bolts were not returned for investigation.The vta bolts were on the system for (b)(4) days.The vta bolts were not returned for further investigation.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.System product code: sdm-sys-6000-3d.Serial number: (b)(6).System manufacture date: (b)(6) 2017.System installation date: (b)(6) 2017.Unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key20022814
Report Number1220984-2024-00089
Device Sequence Number8748175
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170822
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown